# SDR SWIA2021072159624

- Difficulty date: May 12, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 484 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACKED ANGLE ON OUTBOARD SIDE OF THE FLOORT BEAM RBL9 FS484.00. (MARKED)     (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED 1EA NEW CLIP P/N 601R31171-9 ON OUTBOARD SIDE OF THE FLOOR BEAM AT FS 484.00 AND RBL 9.00. REF DWG 601R31171 REV-A, MHI REO 601R-53-41-2927 REV -- DATE 2021-05-27, CRJ200 SRM 51-42-22, CRJ200 SRM 51-21-16 AND CRJ-200 SRM 51-42-06. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
